# SDR SWAA990563

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND A 2.5 INCH LONG CRACK AT FUSELAGE SKIN, BS 885, STR 24R, (CONFIRMED WITH EDDY CURRENT INSPECTION). REPAIRED PER SRM.
